# SDR DALA2023052504187

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 6,833 hours, 3,111 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, SLAT TRACK #4, TOP SURFACE HAS WEAR INDICATION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 033-0002:2780-6005-RH/001 00127 REPAIRED PER PRI 607642-14AD REV 0, REV 1 AND ER/A 607642-14AD REV A SECTION IV TIME LIMITED REPAIR II. (LP# 2778194)
